# SDR QXEA2012091401061

- Difficulty date: September 14, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LOWER OTBD ANGLE HAS CORROSION NEAR STR 24S.  REMOVED RETAINER TO GAIN ACCESS TO CORROSION ON BEAM REF SRM 51-41-00-00-01.  REMOVED DAMAGED THRESHOLD IAW SRM 51-42-15-02-01 AND 51-42-05-02-01. LOCATED, DRILLED AND INSTALLED NUTPLATES ON NEW THRESHOLD IAW SRM 51-40-07-02-01 AND 51-42-05-02-01.  INSTALLED NEW THRESHOLD IAW SRM 51-42-05-02-01.  INSTALLED NEW GUSSETS DUE TO CORROSION IAW SRM 51-40-07-02-01, 51-42-05-02-01, 51-25-15-02-01 AND 51-25-10-02-01 TO FACILITATE NEW THRESHOLD INSTALLATION.  INSTALLED RETAINER THRESHOLD IAW SRM 51-41-05-00-01.
